Repositorio de producción científica de la Universidad de Sevilla

The stability of the Kronecker products of Schur functions

Opened Access The stability of the Kronecker products of Schur functions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Briand, Emmanuel
Orellana, Rosa C.
Rosas Celis, Mercedes Helena
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011-04-01
Publicado en: Journal of Algebra, 331 (1), 11-27.
Tipo de documento: Artículo
Resumen: In the late 1930’s Murnaghan discovered the existence of a stabilization phenomenon for the Kronecker product of Schur functions. For n sufficiently large, the values of the Kronecker coefficients appearing in the product of two Schur functions of degree n do not depend on the first part of the indexing partitions, but only on the values of their remaining parts. We compute the exact value of n for which all the coefficients of a Kronecker product of Schur functions stabilize. We also compute two new bounds for the stabilization of a sequence of coefficients and show that they improve existing bounds of M. Brion and E. Vallejo.
Cita: Briand, E., Orellana, R.C. y Rosas Celis, M.H. (2011). The stability of the Kronecker products of Schur functions. Journal of Algebra, 331 (1), 11-27.
Tamaño: 247.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41688

DOI: http://dx.doi.org/10.1016/j.jalgebra.2010.12.026

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones